# SDR UIEA2018091301964

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,875 hours, 15,630 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED. PERFORMED OPERATIONAL TEST OF WEATHER RADAR SYSTEM IAW MM 34-43-00-715-001-001. WEATHER RADAR OPERATES NORMAL AT THIS TIME.
